# SDR MALA975650

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Part number: 2009770
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3266 - ON TAXI OUT OF GATE, THE FIRE EXTINGUISHER MOUNTING BRACKET IN FLIGHT COMPARTMENT BROKE.  MAINTENANCE REPLACED COCKPIT FIRE EXTINGUISHER MOUNTING BRACKET.  OPS CHECK GOOD.  (M)
